MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number 3543857MC
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Capsular Contracture (1761); Cyst(s) (1800); No Code Available (3191)
Date of Event 11/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report contains supplemental information for mentor psr reference number: (b)(4).This device report is being submitted late as a result of the exemption transition period following the revocation of mentor¿s psr exemption #e2007003.On (b)(6) 2019, mentor became aware that the patient experienced right side capsular contracture, not a rupture per the doctor.Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation is in progress.Once completed, a supplemental report will be submitted.Reason for device explant and/or reoperation: grade iii capsular contracture, breast cyst on the right and left breast change in shape.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
This report contains supplemental information for mentor psr reference number: (b)(4).It was reported that a (b)(6) year-old female patient underwent breast reconstruction revision with a 385cc mentor memorygel, breast implants on (b)(6) 2011 experienced pain and swelling in the medial right breast, and left breast change in shape.The patient underwent ultrasound on (b)(6) 2018 on her right breast that showed suspected intracapsular rupture of the right breast implant at its medial aspect and multiple small cysts.The patient was noted to have baker grade iii capsular contracture on (b)(6) 2018.The patient underwent explantation, and replacement with catalog number 3504501bc; serial number: (b)(4) on the right side and with catalog number: 3504501bc; serial number: (b)(4) on the left side on (b)(6) 2019.It is unclear whether or not the devices were ruptured upon explantation.Should more information become available, this case will be re-assessed and notes will be updated.This report is for the patient¿s right-sided device.
 
Additional Manufacturer Narrative
On 9/2/2019, a manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYGEL BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key8950090
Report Number1645337-2019-18188
Device Sequence Number2562955
Product Code FTR
UDI-Device Identifier00081317004431
UDI-Public00081317004431
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P030053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2019
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2016
Device Catalogue Number3543857MC
Device Lot Number6464130
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/06/2019
Supplement Date Received by Manufacturer09/02/2019
Initial Report FDA Received Date08/30/2019
Supplement Report FDA Received Date09/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR